A uniform dichotomy for generic SL(2, R{script}) cocycles over a minimal base

Artur Avila, Jairo Bochi

Research output: Contribution to journalArticlepeer-review

12 Scopus citations

Abstract

We consider continuous SL(2, R{script})-cocycles over a minimal homeomorphism of a compact set K of finite dimension. We show that the generic cocycle either is uniformly hyperbolic or has uniform subexponential growth.

Original languageEnglish (US)
Pages (from-to)407-417
Number of pages11
JournalBulletin de la Societe Mathematique de France
Volume135
Issue number3
DOIs
StatePublished - 2007

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this